# SDR CA020702004

- Difficulty date: June 14, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Engine: Pwa PT6A41
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS SENT TO ATI FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED COMPRESSOR FOD. THE ENGINE WAS DISASSEMBLED & THE COMPRESSOR ROTOR ASSY WAS DETACHED FROM THE GG CASE.AFTER DE-MATING THE ENGINE COMPRESSOR ITWAS APPARENT THA THE ROTOR BLADES & THE COMPRESSOR STATORS WERE DAMAGED.1) 1ST STAGE ROTOR HAD ONE BLADE WITH FOD 2) 1ST STAGE STATOR HAD SOME VANES WITH MINOR FOD 3) PT BLADES WERE SOMEWHAT LOOSE IN ITS PLACE - WITH MINOR AXIAL MOVEMENT.ATI CONCLUDED THAT A FOREIGN OBJECT CAUSED THE DAMAGE TO THE COMPRESSOR BLADES AND VANES. THE PT BLADES AXIAL PLAY INDICATES THAT AXIAL PROTRUSION COULD OCCUR & IT WAS FELT PRUDENT TO RE-RIVET THE PT BLADES.
